Pacific Journal of Mathematics

Pre-Prüfer rings.

Monte B. Boisen, Jr. and Philip B. Sheldon

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 331-344.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905664

Mathematical Reviews number (MathSciNet)
MR0399077

Zentralblatt MATH identifier
0304.13014

Subjects
Primary: 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations

Citation

Boisen, Monte B.; Sheldon, Philip B. Pre-Prüfer rings. Pacific J. Math. 58 (1975), no. 2, 331--344. https://projecteuclid.org/euclid.pjm/1102905664


Export citation

References

  • [1] Monte B. Boisen, Jr. and Max D. Larsen, On Prfer rings as images of Prfer domains, Proc. Amer. Math. Soc, 40 (1973), 87-90.
  • [2] Monte B. Boisen, Prfer and valuation rings with zero divisors, Pacific J. Math., 40 (1972), 7-12.
  • [3] Robert Gilmer, Multiplicative Ideal Theory, Marcel Dekker, Inc., New York, 1972.
  • [4] Malcolm Griffin, Prfer rings with zero divisors, J. Reine Angew. Math., 239/240 (1969), 55-67. MR41 # 188.
  • [5] Max D. Larsen and Paul J. McCarthy, Multiplicative Theory of Ideals, Academic Press, 1971.
  • [6] Joseph Lipman, Some properties of normalization and localization, Proc. Amer. Math. Soc, 16 (1965), 1120-1122.
  • [7] Jack Ohm, Some counterexamples related to integral closure in D[[x]], Trans. Amer. Math. Soc, 122 (1966), 321-333.